A New Common Fixed Point Theorem for Three Commuting Mappings.

In the present paper, we propose a common fixed point theorem for three commuting mappings via a new contractive condition which generalizes fixed point theorems of Darbo, Hajji and Aghajani et al. An application is also given to illustrate our main result. Moreover, several consequences are derived...

Full description

Saved in:
Bibliographic Details
Published in:Axioms (2075-1680) Vol. 9; no. 3; pp. 105 - 106
Main Authors:
Format: Article
Published: MDPI, Sep2020
Online Access:Go to the source
Tags: Add Tag
Be the first to tag this record!